DOI QR코드

DOI QR Code

RANDOM FIXED POINT THEOREMS AND LERAY-SCHAUDER ALTERNATIVES FOR Uck MAPS

  • AGARWAL RAVI P. (Department of Mathematics Sciences Florida Institute of Technology Melbourne) ;
  • REGAN DONAL O (Department of Mathematics National University of Ireland Galway)
  • Published : 2005.04.01

Abstract

This paper presents new random fixed point theorems for $U_c^k$ maps and new random Leray-Schauder alternatives for $U_c^k$ type maps. Our arguments rely on recent deterministic fixed point theorems and on a result on hemicompact maps in the literature.

References

  1. R. P. Agarwal and D. O'Regan, An essential map theory for $U^k_c $and PK maps, Topol. Methods Nonlinear Anal. 21 (2003), 375-386 https://doi.org/10.12775/TMNA.2003.023
  2. R. P. Agarwal, Collectively fixed point theorems, Nonlinear Anal. Forum 7 (2002), 167-179
  3. R. P. Agarwal, Fixed point theory of Monch type for general classes of admissible maps, Nonlinear Funct. Anal. Appl. 8 (2003), 609-622
  4. R. P. Agarwal, D. O'Regan, and S. Park, Fixed point theory for multimaps in extension type spaces, J. Korean Math. Soc. 39 (2002), 579-591 https://doi.org/10.4134/JKMS.2002.39.4.579
  5. R. P. Agarwal, D. O'Regan, and M. Sambandham, Random fixed point theory for multivalued countably condensing random operators, Stochastic Anal. Appl. 16 (2002), 1157-1168
  6. H. Ben-El-Mechaiekh and P. Deguire, Approachability and fixed points for non- convex set valued maps, J. Math. Anal. Appl. 170 (1992), 477-500 https://doi.org/10.1016/0022-247X(92)90032-9
  7. J. Dane,s, Generalized contractive mappings and their fixed points, Comment. Math. Univ. Carolin. 11 (1970), 115-136
  8. K. Deimling, G. S. Ladde, and V. Lakshmikantham, Sample solutions of stochastic boundary value problems, Stochastic Anal. Appl. 3 (1985), 153-162 https://doi.org/10.1080/07362998508809057
  9. L. Gorniewicz, Topological fixed point theory of multivalued mappings, Kluwer Acad. Publ. Dordrecht, 1999
  10. L. Gorniewicz and M. Slosarski, Topological essentiality and differential inclu- sions, Bull. Austral. Math. Soc. 45 (1992), 177-193 https://doi.org/10.1017/S0004972700030045
  11. T. C. Lin, Random approximations and random fixed point theorems for con- tinuous 1-set contractive random maps, Proc. Amer. Math. Soc. 123 (1995), 1167-1176
  12. D. O'Regan, A continuation type result for random operators, Proc. Amer. Math. Soc. 126 (1998), 1963-1971 https://doi.org/10.1090/S0002-9939-98-04810-2
  13. D. O'Regan, A unified fixed point theory for countably P-concentrative multimaps, Appl. Anal. 81 (2002), 565-574 https://doi.org/10.1080/0003681021000004294
  14. D. O'Regan, Fixed point theory for the $B^k $-admissible maps of Park, Appl. Anal. 79 (2001), 173-185 https://doi.org/10.1080/00036810108840956
  15. K. K. Tan and X. Z. Yuan, Random fixed point theorems and approximations in cones, J. Math. Anal. Appl. 185 (1994), 378-390 https://doi.org/10.1006/jmaa.1994.1256
  16. M. Vath, Fixed point theorems and fixed point index for countably condensing maps, Topol. Methods Nonlinear Anal. 13 (1999), 341-363 https://doi.org/10.12775/TMNA.1999.018
  17. H. K. Xu, Some random fixed point theorems for condensing and nonexpansive operators, Proc. Amer. Math. Soc. 110 (1990), 495-500 https://doi.org/10.2307/2048083

Cited by

  1. Random fixed point theorems under mild continuity assumptions vol.2014, pp.1, 2014, https://doi.org/10.1186/1687-1812-2014-89